Optimal IP network dimensioning for stream-type traffic using probabilistic delay constraints

LAUR Repository

Show simple item record

dc.contributor.author Sharafeddine, Sanaa
dc.contributor.author Riedl, Anton
dc.contributor.author Bauschert, Thomas
dc.contributor.author Schupke, Dominic A.
dc.contributor.author Frings, Jochen
dc.date.accessioned 2016-03-03T07:42:00Z
dc.date.available 2016-03-03T07:42:00Z
dc.date.copyright 2006
dc.date.issued 2016-03-03
dc.identifier.issn 1434-8411 en_US
dc.identifier.uri http://hdl.handle.net/10725/3245
dc.description.abstract In this paper, we address the problem of capacity assignment (CA) for latency-sensitive traffic in multi-service IP networks. The CA problem is formulated as an optimization problem with nonlinear constraints, where the total link capacity shares allocated to the given service are minimized subject to performance constraints in terms of end-to-end delay requirements. We introduce a new extension to traditional CA problems by setting a statistical bound on the maximum end-to-end delay experienced by all packets associated with the given latency-sensitive service. For a sample IP network scenario with VoIP traffic, we show that a relatively slight increase in capacity as compared with the classical approach is required to keep the probability of exceeding the maximum end-to-end network delay threshold below 0.1%. en_US
dc.language.iso en en_US
dc.title Optimal IP network dimensioning for stream-type traffic using probabilistic delay constraints en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 200502746 en_US
dc.author.woa N/A en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal AEU - International Journal of Electronics and Communications en_US
dc.journal.volume 60 en_US
dc.journal.issue 1 en_US
dc.article.pages 40-44 en_US
dc.keywords Capacity assignmen en_US
dc.keywords Quality of service en_US
dc.keywords Latency-sensitive traffic in IP networks en_US
dc.identifier.doi http://dx.doi.org/10.1016/j.aeue.2005.10.009 en_US
dc.identifier.ctation Sharafeddine, S., Riedl, A., Bauschert, T., Schupke, D. A., & Frings, J. (2006). Optimal IP network dimensioning for stream-type traffic using probabilistic delay constraints. AEU-International Journal of Electronics and Communications, 60(1), 40-44. en_US
dc.author.email sanaa.sharafeddine@lau.edu.lb
dc.identifier.url http://www.sciencedirect.com/science/article/pii/S143484110500155X
dc.orcid.id https://orcid.org/0000-0001-6548-1624

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR

Advanced Search


My Account